# SDR DALA13009543273

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN FLOOR SUPPORT RT SIDE BTW FR 65-66, Y-1732 UPPER SURFACE FLANGES & AROUND HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 L=1.0" W=1.0" D=.050" NO LIMITS IAW SRM 53-41-14, FIG 101.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND DWGS D53472035 & D53472075.
